AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Fifteen Papers on Functional Analysis
B. P. Allakhverdiev, M. Ya. Antonovskiĭ, A. S. Faĭnshteĭn, A. Ya. Khelemskiĭ, L. I. Klenina, A. N. Kochubeĭ, F. G. Maksudov, V. G. Maz'ya, N. K. Nikol'skiĭ, T. O. Shaposhnikova, S. O. Sinanyan, G. E. Tkebuchava, L. È. Verbitskiĭ, A. V. Zafievskiĭ, and V. A. Zolotarev
SEARCH THIS BOOK:

American Mathematical Society Translations--Series 2
1984; 183 pp; hardcover
Volume: 124
ISBN-10: 0-8218-3085-6
ISBN-13: 978-0-8218-3085-7
List Price: US$100
Member Price: US$80
Order Code: TRANS2/124
[Add Item]

The papers in this volume cover topics on functional analysis. They have been selected, translated, and edited from publications not otherwise translated into English under the auspices of the AMS-ASL-IMS Committee on Translations from Russian and Other Foreign Languages.

Table of Contents

  • S. D. Sinanyan -- On the quasianalyticity generated by the metric of the space \(L_p\)
  • I. Verbitskiĭ -- An estimate of the norm of a function in a Hardy space in terms of the norms of its real and imaginary parts
  • G. E. Tkebuchava -- On unconditional bases in nonreflexive function spaces
  • L. I. Klenina -- Nontriviality of some classes of periodic functions of the type of infinite-order Sobolev spaces
  • V. G. Maz'ya and T. O. Shaposhnikova -- Multipliers of Sobolev spaces in a domain
  • V. G. Maz'ya and T. O. Shaposhnikova -- Multipliers in pairs of spaces of potentials
  • V. G. Maz'ya and T. O. Shaposhnikova -- On sufficient conditions for functions to belong to classes of multipliers
  • A. Ya. Khelemskiĭ -- Smallest values assumed by the global homological dimension of Banach function algebras
  • N. K. Nikol'skiĭ -- The present state of the spectral analysis-synthesis problem. I
  • V. A. Zolotarev -- On the structure and triangular models of systems of a class of commutative operators
  • A. N. Kochubeĭ -- On extensions of a positive-definite symmetric operator
  • F. G. Maksudov and B. P. Allakhverdiev -- Multiple expansion in generalized eigenvectors and associated vectors of a class of operator-valued functions in the presence of a continuous spectrum
  • A. V. Zafievskiĭ -- New classes of semigroups
  • A. S. Faĭnshteĭn -- Stability of Fredholm complexes of Banach spaces relative to perturbations that are small in \(q\)-norm
  • M. Ya. Antonovskiĭ -- Existence and properties of the degree of almost strongly Fredholm mappings
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia